# SDR ABXA010828

- Difficulty date: April 9, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- Aircraft time: 58,359 hours, 55,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D0489835
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB BTN, FS 1021-1041, LEFT SIDE WAS CRACKED (2 PLACES) EACH COMING OUT OF A LIGHTENING HOLE.  REPAIRED DAMAGED CUSP WEB IAW DC-9 SRM 53-01.
